# SDR DALA2023090107151

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 24,366 hours, 9,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9967836) EMERGENCY PATH LIGHTS FROM SEAT 28 TO 32 INOP. R/R BATTERY PACK M2627 PER B737 AMM 33-51-06. OPS CHK GOOD.
